Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Frequent pain in stomach, transparent clots with blood in bowel movement. Reason, any test required?

hi im 21 i want to know what does it mean if it is normal to have transparen clots with a little blood in your bowel movements i sat in the toilet for about a half and hour and still felt the erge of going again ive also had some pain in my stomach and it come and it goes about every know and than but the pain in the stomach is frequent and it just started as of today i am concerend and wondering what answers you can give me i live in mexico with my feoncey and i want to know what studies i should get done because here theyll do anything for money
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response

Thank you for the query.

If your symptoms do persist for some time now and you do not associated it with food poisoning you need some diagnostics for sure. Blood in stool should always be diagnosed as it can be caused by inflammatory intestines disease (Crohn`s disease, ulcerative colitis), large intestine polyps, colon cancer (unlikely at your age), hemorrhoids, sometimes due to IBS. Transparent clots are probably nothing more than mucus which can be present with all mentioned diseases.
So if your blood is red (not black- black blood usually comes from peptic ulcer), you should have colonoscopy performed. Abdominal ultrasound, full blood work should be also performed.

Hope this will help.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor